# SDR 95ZZZX2251

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Window Opening
- Part time: 17,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CORROSION AT AIRCRAFT WINDOW OPENING AREAS AND SKIN SEAMS.  SUSPECT AREAS, AND ALL X-RAY(S) SHOT TO ENSURE CORROSION DID NOT PENETRATE STRINGER AND SKIN MATING SURFACES.  DETERMINED TO BE ONLY SURFACE CORROSION AND TREATED AREAS.  WILL MONITOR THIS CONDITION.  SUSPECT CAUSE IS FROM PAINT STRIPPING OPERATIONS.  X-RAYS ON FILE AT FAIRCHILD AIRCRAFT SERVICES CRSVH2R240L SAN ANTONIO, TX.
